# SDR AALA20060743

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEATS 3B, 21B, AND 25B INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEATS 3B, 21B, AND 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
